Mathematische Annalen

, Volume 271, Issue 1, pp 91–97 | Cite as

Pelczynski's property (V) onC(Ω,E) spaces

  • P. Cembranos
  • N. J. Kalton
  • E. Saab
  • P. Saab


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Batt, J., Berg, E.J.: Linear bounded transformations on the space of continuous functions. J. Funct. Anal.4, 215–239 (1939)Google Scholar
  2. 2.
    Cohn, D.L.: Measure theory. Basel, Boston, Stuttgart: Birkhäuser 1980Google Scholar
  3. 3.
    Diestel, J.: Sequences and series in Banach spaces. Graduate Texts in Mathematics, Vol. 92. Berlin, Heidelberg, New York: Springer 1984Google Scholar
  4. 4.
    Diestel, J., Uhl, Jr., J.J.: Vector measures. Math. Surveys, No. 15. Providence, R.I.: Am. Math. Soc. 1977Google Scholar
  5. 5.
    Dinculeanu, N.: Vector measures. New York: Pergamon 1967Google Scholar
  6. 6.
    James, R.C.: Weakly compact sets. Trans. Am. Math. Soc.13, 129–140 (1964)Google Scholar
  7. 7.
    Lindenstrauss, J., Tzafriri, L.: Classical Banach spaces, I, II, Ergebnisse der Mathematik Grenzgebiete, Vols. 92, 97. Berlin, Heidelberg, New York: Springer 1977, 1979Google Scholar
  8. 8.
    Pelczynski, A.: Banach spaces on which every unconditionally converging operator, is weakly compact. Bull. Acad. Pol. Sci.10, 641–648 (1962)Google Scholar
  9. 9.
    Pryce, J.D.: Weak compactness in locally convex spaces. Proc. Am. Math. Soc.17, 148–155 (1966)Google Scholar
  10. 10.
    Rosenthal, H.P.: A characterization of Banach spaces containingl 1. Proc. Nat. Acad. Sci. USA71, 2411–2413 (1974)Google Scholar
  11. 11.
    Schaefer, H.H.: Banach lattices and positive operators. Bd. 215. Berlin, Heidelberg, New York: Springer 1974Google Scholar
  12. 12.
    Schwartz, L.: Randon measures on arbitrary topological spaces and cylindrical measures. Oxford: Oxford University Press 1973Google Scholar
  13. 13.
    Semadeni, Z.: Banach spaces of continuous functions. P.W.N., Warsaw (1971)Google Scholar
  14. 14.
    Tzafriri, L.: Reflexivity in Banach lattices and their subspaces. J. Funct. Anal.10, 1–18 (1972)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • P. Cembranos
    • 1
  • N. J. Kalton
    • 2
  • E. Saab
    • 2
  • P. Saab
    • 2
  1. 1.Departmento de Teoria de FuncionesUniversidad Complutense de MadridMadrid 3Spain
  2. 2.Department of MathematicsUniversity of MissouriColumbiaUSA

Personalised recommendations